# SDR DL72S951338

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CV-2 CHECK, CORROSION ON LT CENTER SEAT TRACK STA 1040 TO 1137.  FOUND WITHIN LIMITS FROM 1190 TO 1137 PER SRM 53-10-1.  REPLACED SEAT TRACK FROM 1030 TO 1090 PER SRM 53-10-5 FIG 7.
